A characterization of the fullness of continuous cores of type III1 free product factors

Reiji Tomatsu, Yoshimichi Ueda

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove that, for any type III1 free product factor, its continuous core is full if and only if its τ-invariant is the usual topology on the real line. This trivially implies, as a particular case, the same result for free Araki-Woods factors. Moreover, our method shows the same result for full (generalized)Bernoulli crossed product factors of type III1.

Original languageEnglish
Pages (from-to)599-610
Number of pages12
JournalKyoto Journal of Mathematics
Volume56
Issue number3
DOIs
Publication statusPublished - 2016 Sep
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characterization of the fullness of continuous cores of type III<sub>1</sub> free product factors'. Together they form a unique fingerprint.

  • Cite this